# SDR CALA2017032400705

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 106,854 hours, 12,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN MAIN CABIN 43L AND 47L ARE INOPERATIVE DURING CHECK.   REPLACED THE LAMPS, OPS CHECKED GOOD. IAW AMM 33-51- 07.
